# SDR IXXA20150518081

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,840 hours, 44,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 007F8400307
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LATCH ROLLER STOP ON L1 DOOR MISALIGNED.  REALIGNED L1 DOOR UPPER LATCH ROLLER STOP IAW AMM 52-11-00.  OPERATIONAL CHECKED SATISFACTORY.  NO FURTHER DEFECTS NOTED. ACFT RELEASED TO SERVICE.
